# SDR C2XA01IA243

- Difficulty date: May 11, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3936, THE CREW REPORTED A STRONG EXHAUST ODOR IN THE CABIN AND COCKPIT AFTER STARTING THE APU IN FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MX PLACED THE APU ON MEL.  AIRCRAFT RETURNED TO IAH ON FLIGHT 4129 WHERE MAINTENANCE PERFORMED OPERATIONAL CHECKS ON THE APU AND PAX SYSTEMS WITH NO DEFECTS NOTED.  AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  DISCREPANCY REPEATED ON 04/12/01.  MAINTENANCE AGAIN PERFORMED OPERATIONAL CHECKS ON THE AFFECTED SYSTEMS WITH NO DEFECTS NOTED.  AIRCRAFT WAS AGAIN APPROVED FOR RETURN TO SERVICE.
